A 37-year-old female asked:
I never feel good tired nausea dizzy on wellburtrin synthroid (thyroxine) and klopopin i lay in bed all day what's wrong with me the doctors don't help me ?
1 doctor answer • 1 doctor weighed in
Internal Medicine 23 years experience
Not clear: I would definitely make sure your Thyroid hormone levels are well regulated and this is simply done with a blood test. All psychotropic drugs can interact with each other and you may be experiencing something like that. It would be helpful to know how long you've been on those meds and the doses. Of course, it could be a non-medication related condition and follow up with you doc is crucial.
3.6k viewsAnswered >2 years ago
Last updated Oct 12, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.